Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 709-716
http://dx.doi.org/10.1155/S0161171293000882

A characterization of Fuzzy neighborhood commutative division rings

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 7 July 1992; Revised 20 November 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. M. G. Ahsanullah and Fawzi Al-Thukair, “A characterization of Fuzzy neighborhood commutative division rings,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 709-716, 1993. https://doi.org/10.1155/S0161171293000882.